MathSciNet Relay Station
MathSciNet bibliographic data
MR2400692 26D15
Wu, Shanhe A new sharpened and generalized version of Hölder's inequality and its applications. Appl. Math. Comput. 197 (2008), no. 2, 708–714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement